Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had mirena IUD, experiencing constant hunger, lower back pain, more tired than usual, constipation. Reason?

I'm 24 yrs old and had the mirena IUD inserted after my abortion in july 09, and the last 4 yrs have been incedent free.
The last few days ive been expierencing odd symptoms, constantly hungry, lower back pain, more tired than usual, my temp is up and down, constipation and a odd sensitivity in my left ovary area. Where i have been pregnate before i am farmiliar with pregnacy symptoms am i am lacking some other common symptoms.
My question is should i be consirned or am i just being paranoid?
thank you.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
hello,,,iam dr xxxx..
your symptoms does not seem to be due to mirena..if you are scared of being pregnant get a urine pregnancy test done with early morning sample..
did you had any previous surgery(prev.surgeries, pregnancy,caeserian can cause adhesions or mild infection (pid)in some patients causing pain abdomen etc)
how ever its been 4 yrs of insertion of mirena(usual life 5yrs)...get it checked.its position ,functioning ,usgbdomen (if required)..removal and reinsertion of new mirena or any alternate contraceptives depending on yoru need by a gynaecologist... nothing to worry or panic
you will be fine soon..bye
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor